| Model Number |
IC068132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
Event or Problem Description
It was reported that the subject catheter was broken at the hub during procedure.No further information is available.
Event or Problem Description
Additional Manufacturer Narrative
The subject device was not returned.Therefore, visual and functional analysis were not performed.The lot number of the subject device is unknown, however, due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The analysed event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as analysed event.There was no additional information received.As the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause, an assignable cause of undeterminable will be assigned to this complaint.